I took ortho tri cyclen for three days and I am having bad side effects like throwing up, sad, not being myself. My anxiety also got worse. I m debating if I should take the fourth pill. I really want to quit. Can I just stop taking the pill since it's only been three days?
Quitting ortho tri cyclen in the first three days?
- 14 May 2015 by erika626
- 14 May 2015
- ortho tri-cyclen, anxiety, birth control, nausea/vomiting, side effect, pill
Added 14 May 2015:
Will it mess up my menstrual cycle? Because the doctor want me to take it to balance my hormone. My dhea is slightly elevated
All of your symptoms are harsh side effects. You should definitely see your doctor right away. With this medicine some of the side effects are so bad that some women had to go to the ER. My 2 daughters and niece had to go to the ER. It's different for everyone though. You can just stop taking it but seek medical attention first. Good luck and let me know how it works out for you.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2010 • 1 answer
Posted 23 Aug 2015 • 1 answer
Posted 3 Sep 2015 • 0 answers
Posted 16 Jan 2016 • 1 answer
Ortho Tri-Cyclen Lo - after one month of taking ortho tri cyclen lo . will I experience side effects
Posted 28 Jan 2016 • 0 answers